# SDR DALA2019090905226

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,172 hours, 21,208 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 6293921) 1R DOOR KNUCKLE KNOCKER NOT FULLY EXTENDED WITH DOOR ARMED. FOUND KNUCKLE BUSTER BOX ASSY OUT OF ADJUSTMENT WITH DECORATIVE TRIM. ADJUSTED BOX ASSY PER AMM 52-11-20.
